# SDR AALA202105069028

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 9,511 hours, 3,959 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF DUE TO ANTI-ICE INDICATION ISSUE. UNCLOGGED RH ENGINE ANTI-ICE VALVE ORIFICE IAW AMM 30-21-11-100-801, OPS CHECK GOOD.
